# SDR MALA110216

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 8,673 hours, 5,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR GLOWSTRIP IS MISSING IN THE FORWARD GALLEY.  INSTALLED SERVICEABLE FLOOR GLOWSTRIP IAW AMM. 33-51.
